# SDR UALA2010091603467

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,780 hours, 14,155 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2790598101
- Part serial: 1715
- Condition: Faulty
- Location: Position 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ISOLATION VALVE WILL NOT CLOSE. FOUND VALVE NOT FULLY FUNCTIONAL. REPLACED ISOLATION VALVE, OPS CHECKS OK.
